# SDR AALA201703289034

- Difficulty date: March 24, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 13,401 hours, 5,297 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Unsecure
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER FELL OFF DURING FLIGHT BY DOOR 1L. SECURED EMERGENCY LIGHT COVER BY L1 DOOR / IAW GPM TECH REF, MAINT OR REPAIR DONE IN PREVIOUS UPDATE. THE AIRCRAFT WAS NOT GROUNDED.
